Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 1, Pages 117-124
http://dx.doi.org/10.1155/S0161171293000146

A new ordered compactification

1Department of Pure and Applied Mathematics, Washington State University, Pullman 99164, WA, USA
2Department of Mathematics, Western Kentucky University, Bowling Green 42101, KY, USA

Received 10 September 1991; Revised 11 April 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. C. Kent and T. A. Richmond, “A new ordered compactification,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 1, pp. 117-124, 1993. https://doi.org/10.1155/S0161171293000146.